Applied Mathematical Sciences

Vol. 11, 2017, no. 51, 2541-2560

Ruben A. Cerutti, Luciano L. Luque, Gustavo A. Dorrego
      On the p-k-Mittag-Leffler function
      Applied Mathematical Sciences, Vol. 11, 2017, no. 51, 2541-2560
      https://doi.org/10.12988/ams.2017.78261

Copyright © 2017 Ruben A. Cerutti, Luciano L. Luque and Gustavo A. Dorrego. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.